# SDR GLBA20120209F

- Difficulty date: February 8, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 32,322 hours, 39,599 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Board
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LANDING GEAR DID NOT EXTEND WHEN SELECTED AND RELAY CIRCUIT BREAKER TRIPPED, MANUALLY EXTENDED GEAR, NO IN-TRANSIT LIGHTS, LANDED SAFELY.  MX REPLACED THE PCB A116 AND THE LANDING GEAR RELAY, OPS CK GOOD.
